J Korean Neuropsychiatr Assoc.  1997 Sep;36(5):948-951.

A Case of Carbamazepine- Induced- Toxic Epidermal Necrolysis

Affiliations
  • 1Osan Neuropsychiatric Hospital, Osan, Korea.

Abstract

The authors reported one case of toxic epidermal necrolysis that occurred in the carbamazepine treatment in a 47-year old male patient with aggressive organic mental disorder. This case developed toxic epidermal necrolysis while taking carbamazepine with a dose of 600mg/day. Toxic epidermal necrolysis did not improve after discontiuation of carbamazepine. We reviewed incidence and the natural history of toxic epidermal necrolysis.

Keyword

Alcohol dependence; MMPI classification; Cluster analysis
Full Text Links
  • JKNA
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr